Skip to content Skip to navigation

Volume 21 (2018)

Volume 21 (2018)

Number 1 - 2018

  1. Tsukasa Iwabuchi, Derivatives on Function Spaces Generated By the Dirichlet Laplacian and the Neumann Laplacian in One Dimension . Commun. Math. Anal. Vol. 21 (2018). no. 1, pp. 1 - 8
  2. Marco Lopez-Garcia and Salvador Perez-Esteva, Hardy Classes and Symbols of Toeplitz Operators . Commun. Math. Anal. Vol. 21 (2018). no. 1, pp. 9 - 22
  3. Samy Skander Bahoura, A Compactness Result For An Equation with Holderian Condition . Commun. Math. Anal. Vol. 21 (2018). no. 1, pp. 23 - 34
  4. Mitsuo Izuki, Takeshi Koyama, Takahiro Noi, and Tatsuki Takeuchi, A Simple Estimate of the Bloch Constant . Commun. Math. Anal. Vol. 21 (2018). no. 1, pp. 35 - 41
  5. S. Abbas, W. Albarakati, M. Benchohra and J.J. Nieto, Existence and Global Stability Results for Volterra Type Fractional Hadamard Partial Integral Equations . Commun. Math. Anal. Vol. 21 (2018). no. 1, pp. 42 - 53
  6. Junichi Aramaki, Existence and Regularity for the Neumann Problem to the Poisson Equation and an Application to the Maxwell-Stokes Type Equation . Commun. Math. Anal. Vol. 21 (2018). no. 1, pp. 54 - 66
  7. Hilal Essaouini and Pierre Capodanno, Analysis of the Small Oscillations of a Heavy Viscous Liquid in a Container Supported by an Elastic Structure . Commun. Math. Anal. Vol. 21 (2018). no. 1, pp. 67 - 82

Number 2 - 2018

  1. Laura Burlando, A Uniform Ergodic Theorem for Some Norlund Means . Commun. Math. Anal. Vol. 21 (2018). no. 2, pp. 1 - 34